# SDR DHL2003748002

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 7800 · Engine Exhaust System
- Part: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  #1 ENGINE TAIL CONE HAS APPROXIMATELY 1" X 1" HOLE.2)  TRANSFERRED TO LOG PAGE 338263, ITEM 15M.3)  REF. N/R 21A: #1 ENGINE TAIL CONE HAS APPROXIMATELY 1" X 1" HOLE.4)  REMOVED #1 ENGINE TAIL CONE. ITEM PLACED ON DEFERRAL PER DHL MEL/CDL 78-30-4, CONTROL #12139. AIRCRAFT LIMITED TO 5 FLIGHT HOURS UNDER THIS REFERENCE. PLACARD INSTALLED.5)  RE: DMI #12139 - #1 ENGINE TAIL CONE HAS 1" X 1" HOLE.6)  INSTALLED NEW TAIL CONE PER 78-30-0. CLEARS DMI #12139 PLACARD REMOVED.
